Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 74, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 30, 2014, 2:28 AM CDT for Jackson County, Iowa. It took effect at Jun 30, 2014, 8:49 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2014, 2:28 AM CDT (07:28 UTC)
- In effect from
- Jun 30, 2014, 8:49 AM CDT
- Expired
- Jul 5, 2014, 8:48 AM CDT
- In force
- 5 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Major
County Jackson County, IA
The radar
The Quad Cities radar (KDVN), 62 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maquoketa River near Maquoketa (MAQI4). The gauge peaked at 30.90 ft at Jul 1, 2014, 4:00 PM CDT.
- Action stage
- 23 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05418500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 1:28 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 30, 1:28 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CDT MON JUN 30 2014
.UPDATE...
ISSUED AT 1123 PM CDT SUN JUN 29 2014
I HAVE ISSUED A FLASH FLOOD WATCH THROUGH MONDAY EVENING. I HAD
PLANNED ON ISSUING THIS WITH THE 3 AM FORECAST PACKAGE...BUT WITH
INCREASING COVERAGE OF FLASH FLOODING ONGOING LATE THIS
EVENING...I FELT THE NEED TO JUST ISSUE IT NOW TO COVER THE
CURRENT AND FUTURE THREATS. AT THIS POINT...THERE SHOULD BE
ANOTHER SIGNIFICANT FLASH FLOOD PRODUCING EVENT WITH SEVERE
WEATHER...MONDAY AFTERNOON AND EVENING.
ERVIN
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 327 PM CDT SUN JUN 29 2014
SOME HIGH RESOLUTION MODELS CONTINUE TO INDICATE STORMS MOVING INTO
FAR WESTERN COUNTIES AROUND 23-00Z...WHILE OTHERS DELAY MORE
SIGNIFICANT STORMS UNTIL LATER IN THE EVENING. OVERALL CONFIDENCE IS
RATHER LOW IN ANY PARTICULAR SOLUTION...BUT HAVE TAILORED THE POPS
FOR THE EARLIER SCENARIO. SOUTHWEST COUNTIES REMAIN OUTLOOKED IN MODERATE
RISK...WITH SLIGHT RISK ELSEWHERE. ISOLATED TORNADOES CANNOT BE
RULED OUT WITH STORMS INTERACTING WITH VARIOUS OUTFLOW BOUNDARIES.
HOWEVER...THE MAIN THREAT THROUGH THE EVENT WILL LIKELY BE VERY
STRONG STRAIGHT LINE WINDS...POTENTIALLY IN THE 70 TO 80 MPH RANGE.
THE FLASH FLOOD THREAT FOR TONIGHT LOOKS TO BE RATHER LOCALIZED AS
RAINFALL AMOUNTS LAST NIGHT WERE LIMITED TO 1-1.5 INCHES...AND MOST
AREAS CAN TAKE ANOTHER SHOT OF RAIN.
LOOKING AHEAD TO MONDAY...DEEP LAYER SHEAR AND MOISTURE LOOK EVEN
MORE IMPRESSIVE...INCLUDING PWAT VALUES PROGGED AOA 2 INCHES. THE
ENTIRE FORECAST AREA IS IN A HIGHER END SLIGHT RISK FOR MONDAY
AFTERNOON/EVENING...AND WOULD NOT BE SURPRISED TO SEE A LATER
UPGRADE FOR AT LEAST PARTS OF THE CWA TO A MOD RISK. ALL MODES OF
SEVERE WEATHER WILL BE A THREAT...INCLUDING ISOLATED TORNADOES.
AFTER TWO ROUNDS OF RAIN SAT/SUN...A MORE WIDESPREAD THREAT FOR
FLASH FLOODING IS EXPECTED MONDAY...POSSIBLY NECESSITATING A FLASH
FLOOD WATCH BY LATER SHIFTS. ADDITIONAL HEAVY RAIN WILL HAVE
IMPLICATIONS LATER THIS WEEK FOR AREA TRIBUTARIES AND THE MAINSTEM
MISSISSIPPI. SEE HYDRO DISCUSSION BELOW.
.LONG TERM...(MONDAY NIGHT THROUGH NEXT SUNDAY)
ISSUED AT 327 PM CDT SUN JUN 29 2014
MONDAY NIGHT...CHANCES ARE THAT A SVR MCS WILL BE ONGOING ACRS
PORTIONS OR MOST OF THE DVN CWA EARLY IN THE PERIOD...WITH HIGHER
COVERAGE AREAS SHIFTING ACRS THE MS RVR AND INTO NW IL THROUGH 02Z
BEFORE PROPAGATING OUT OF THE CWA. THIS SIDING WITH MORE PROGRESSIVE
SOLUTIONS. SHEAR PROFILES...UPPER JET FORCING UNDER RIGHT ENTRANCE
REGION...PWATS AT 2 INCHES OR HIGHER...AND CAPE FOR THE STORMS TO
CONTINUE TO FEED ON ARE ALL STILL VERY IMPRESSIVE MON EVENING TO
FUEL SVR STORMS WITH ALL MODES STILL CAPABLE OF BEING MET...MAYBE
TRANSITIONING MORE TO THE DAMAGING WIND AS A PRIMARY THREAT. THAT
AND FLASH FLOODING WITH STILL EXPECTED INTENSE RAINFALL RATES AT
OVER 2 INCHES AN HOUR THROUGH MID MON EVENING WITH ANY STORM
CLUSTERS OR BOWING SEGMENTS. POST FRONTAL WESTERLIES/SFC WINDS LOOK
TO BE BRISK ENOUGH TO PREVENT FOG FROM FORMING AS COOLER AIR SURGES
INTO THE AREA BY TUE MORNING. MAY HAVE TO WATCH FOR WAKE LOW STRONG
WINDS GUSHING BACK OUT OF DEPARTING MCS DURING THE MID TO LATE
EVENING PERIOD. LOWS IN THE 60S IN MOST OF THE CWA BY TUE MORNING.
TUESDAY AND WEDNESDAY...COOL CORE L/W TROF-UPPER LOW ESTABLISHES
ACRS THE NORTHERN GRT LKS/JAMES BAY REGIONS THIS PERIOD. STEERING
NORTHWEST FLOW TO STILL LOOK TO USHER COOLER CANADIAN AIR MASSES
DOWN ACRS THE UPPER MIDWEST THROUGH MID WEEK. TIMING OF A VORT
SPOKE AND POSSIBLY SOME SHOWERS/STORMS KICKED UP BY IT STILL
UNCERTAIN FOR TUE AFTERNOON AND EVENING...BUT WILL KEEP LOW CHC POPS
GOING IN THE NORTH. HIGHS TUE IN THE UPPER 70S TO LOWER 80S...AND
LOW 60S TO AT LEAST MID 50S TUE NIGHT IF ENOUGH BREAKS IN THE CLOUD
COVER CAN OCCUR. BRUNT OF COOL INFLUX LOOKS TO BE ON WED WITH H85 MB
TEMPS PROGGED TO ONLY BE IN THE +8C TO +12C RANGE DEPENDING ON THE
MODEL. IF ENOUGH CLOUD COVER CAN LINGER OR REDEVELOP IN UNSTABLE
LLVLS WITH COOL POOL ALOFT DURING THE DAY ON WED...HIGHS MAY BE
HELD DOWN WELL BELOW NORMAL IN THE LOW TO MID 70S...EVEN SOME UPPER
60S POSSIBLE IN THE NORTH. ANOTHER VORT SPOKE POSSIBLE ON WE KICKING
UP SCTRD SHOWERS WHICH MAY ALSO KEEP A LID ON TEMP TRENDS. LARGE
CANADIAN SFC RIDGE BUILDS DOWN ACRS THE UPPER MIDWEST FOR WED
NIGHT...CLEAR OUT AND SFC WIND DECOUPLE COULD ALLOW FOR SOME FOG...
AS WELL AS WIDESPREAD 50S FOR LOWS.
THURSDAY AND FRIDAY/HOLIDAY...LATEST RUN MEDIUM RANGE PROGS SUGGEST
BOTH SFC AND UPPER RIDGING SIDING ACRS THE WESTERN GRT LKS THIS
PERIOD TO MAKE FOR DRY AND CONTINUED BELOW NORMAL TEMP REGIME
THROUGH THE 4TH OF JULY. HIGHS THU POSSIBLY ONLY IN THE MID 70S
EVEN WITH SOME SUNSHINE DO TO LINGERING COOL POOL AND WEAK MIXING
REGIME UNDER HIGH CENTER. LIGHT RETURN FLOW BEHIND EASTWARD
MIGRATING HIGH PRESSURE TO BRING ABOUT SOME AIRMASS MODERATION FRI
WITH HIGHS BACK INT THE UPPER 70S TO LOWER 80S. PREFER THE DRY
SOLUTIONS/ECMWF FOR FRI NIGHT WITH LITTLE MOISTURE ALOFT EVIDENT AT
THIS JUNCTURE TO FUEL AND ELEVATED WARM AIR ADVECTION WING.
NEXT WEEKEND/SAT-SUN/...LONG RANGE TRENDS SUGGEST BROADENING UPPER
RIDGE ACRS THE ROCKIES AND WESTERN PLAINS TO POSSIBLY DUMP A WAVE
DOWN ACRS THE REGION SOMETIME THIS PERIOD WHICH MAY KICK UP STORM
CLUSTERS OR EVEN AN MCS TYPE OCCURRENCE. MOST SOLUTIONS SUGGEST LATE
SAT AND ESPECIALLY SAT NIGHT INTO EARLY SUNDAY AS THE WINDOW FOR
THIS POTENTIAL. INCREASING RETURN FLOW INTO REMNANTS/BOUNDARIES OF
WHAT CAN OCCUR SAT NIGHT MAY ALLOW FOR MORE CONVECTION TO FIRE
LATER SUNDAY AND INTO SUNDAY NIGHT. ..12..
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1247 AM CDT MON JUN 30 2014
THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE AT ALL TAF
SITES...WITH VARIABLE VFR TO MVFR CONDITIONS OVERNIGHT.
MONDAY...MORE SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WITH A WIDESPREAD ROUND OF SEVERE STORMS AND FLASH
FLOODING EXPECTED DURING THE AFTERNOON AND EVEING HOURS BETWEEN
20Z/30 AND 02Z/01. WINDS WILL BE SOUTHEAST OUTSIDE OF STORMS.
WITH SIGNFICANT STORMS LIKELY...ALL AVAITION INTERESTS WILL NEED
TO BE AWARE THE THREAT OF STORMS THROUGH 02Z/01.
&&
.HYDROLOGY...
ISSUED AT 327 PM CDT SUN JUN 29 2014
WILL KEEP WITH THE IDEA INTRODUCED EARLIER BY THE MIDNIGHT CREW
OF BOTH FLASH FLOODING AND ADDITIONAL ROUNDS OF RIVER FLOODING TO BE
POSSIBLE IN THE NEXT 30 HOURS. STILL THE POTENTIAL FOR SOME
LOCALIZED TO ISOLATED FLASH FLOODING TO OCCUR WITH HEAVY RAIN RATES
TONIGHT...BUT MAY BE A BETTER CHANCE MONDAY AFTERNOON/EVENING IN
AREAS THAT GET HIT BY HEAVY RAIN TONIGHT. A FLASH FLOOD WATCH MAY BE
STILL BE NEEDED FOR PORTIONS OF THE AREA DEPENDING ON WHERE HEAVY
RAIN OCCURS TONIGHT. ALL FCST POINTS ON THE MISSISSIPPI RIVER ARE
NOW IN FLOOD OR PROJECTED TO BE IN FLOOD SOON...WITH MANY IN
MODERATE TO MAJOR CATEGORY. MORE TRIBS COULD BE ADDED FROM
TOMORROW INTO TUE...DEPENDING ON WHERE THE HEAVY RAIN PRODUCING
MCS/COMPLEXES OCCUR OR TRAIN ACRS THE SAME AREAS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-
JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-JO DAVIESS-
ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
UPDATE...ERVIN
SHORT TERM...RP KINNEY
LONG TERM...12
AVIATION...ERVIN
HYDROLOGY...12Hazardous weather outlook, Jun 29, 3:51 PM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 351 PM CDT SUN JUN 29 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-301100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 351 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN IOWA LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN SPREAD EAST THROUGH LATE EVENING. SOME SEVERE STORMS ARE EXPECTED...WITH THE HIGHEST THREAT AREA LOCATED ALONG AND SOUTHWEST OF A LINE FROM VINTON...TO IOWA CITY AND KEOKUK. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 70 TO 80 MPH. THERE IS A LESSER RISK OF AN ISOLATED TORNADO AND LARGE HAIL. ISOLATED FLASH FLOODING WILL BE POSSIBLE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SIGNIFICANT SEVERE WEATHER IS POSSIBLE MONDAY AFTERNOON AND EVENING OVER THE OUTLOOK AREA. MORE WIDESPREAD FLASH FLOODING MAY ALSO BE A THREAT DUE TO RECENT RAIN AND EXTREME RAINFALL RATES. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL IOWA MONDAY AFTERNOON...AND MAY FORM INTO A LARGE LINE OF SEVERE THUNDERSTORMS AS THEY MOVE ACROSS EASTERN IOWA INTO ALL OF ILLINOIS AND MISSOURI MONDAY EVENING. THE GREATEST THREAT WILL BE SIGNIFICANT DAMAGING WIND OVER THE ENTIRE OUTLOOK AREA MONDAY AFTERNOON THROUGH MONDAY EVENING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL...AND POSSIBLE TORNADOES. HEAT INDEX VALUES OF 95 TO 100 DEGREES ARE EXPECTED SOUTH OF INTERSTATE 80 MONDAY AFTERNOON. ADDITIONAL RISES ARE FORECAST ON MANY RIVERS DUE TO SEVERAL DAYS OF RAIN EXPECTED. ADDITIONAL HEAVY RAIN MAY WORSEN ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE AFTERNOON THROUGH LATE EVENING...AND AGAIN ON MONDAY AFTERNOON AND EVENING. RP KINNEY/ERVIN
In the hours before
Local storm report, Jun 30, 1:25 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
125 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 7 W MONTICELLO 42.24N 91.33W
06/29/2014 JONES IA PUBLIC
LARGE BARN BLOWN COMPETELY DOWN AND WAGON MOVED 100FT.
AND TIPPED OVER. SOME DAMAGE TO 3 OTHER BARNS ON FARM.
TIME OF THE EVENT WAS ESTIAMTED USING RADAR. REPORT
RELAYED BY NWS EMPLOYEE.
&&
DCLocal storm report, Jun 30, 1:53 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
153 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 3 SE COLETA 41.87N 89.75W
06/30/2014 WHITESIDE IL TRAINED SPOTTER
6, 4 TO 5 INCH TREE LIMBS DOWN.
&&
DCLocal storm report, Jun 30, 1:58 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
158 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM HEAVY RAIN URBANA 42.22N 91.88W
06/30/2014 M2.64 INCH BENTON IA BROADCAST MEDIA
&&
DCLocal storm report, Jun 30, 2:00 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
200 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM FLASH FLOOD MONMOUTH 42.07N 90.88W
06/30/2014 JACKSON IA TRAINED SPOTTER
MAJOR STREAM FLOODING ON BEARS CREEK. 5.20 INCHES OF RAIN
SINCE YESTERDAY.
&&
HAASELocal storm report, Jun 30, 2:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
206 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HEAVY RAIN NNW SPRINGVILLE 42.06N 91.45W
06/30/2014 M4.30 INCH LINN IA TRAINED SPOTTER
STORM TOTAL.
&&
BILLNLocal storm report, Jun 30, 2:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
227 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HEAVY RAIN 3 ENE MARION 42.05N 91.54W
06/30/2014 M2.75 INCH LINN IA TRAINED SPOTTER
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 67 min |
| Jun 29, 10:01 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 6 hr |
| Jun 29, 10:08 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 37 min |
| Jun 29, 10:31 PM CDT | Tornado Warning | DVN | Jackson, Jones | 29 min |
| Jun 29, 10:53 PM CDT | Flash Flood Warning | DVN | Benton, Jones, Linn | 6 hr |
| Jun 29, 11:10 PM CDT | Flash Flood Warning | DVN | Clinton, Dubuque, Jackson, Jones | 6 hr |
| Jun 29, 11:10 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Linn | 50 min |
| Jun 29, 11:12 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 26 hr |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Iowa, Johnson, Keokuk, Linn and 2 more | 45 min |
| Jun 29, 11:51 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Scott | 6 hr |
| Jun 30, 12:30 AM CDT | Severe Thunderstorm Warning | DVN | Clinton | 45 min |
| Jun 30, 12:49 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 7 days |
| Jun 30, 12:49 AM CDT | River Flood Warning | DVN | Lee | 4 days |
| Jun 30, 1:05 AM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 8 days |
| Jun 30, 1:33 AM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
| Jun 30, 2:28 AM CDT | River Flood Warning | DVN | Delaware, Jones | 4 days |
| Jun 30, 2:28 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 4 days |
| Jun 30, 3:27 AM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 6 hr |
| Jun 30, 4:31 AM CDT | Areal Flood Warning | DVN | Benton, Jones, Linn | 6 hr |
| Jun 30, 4:34 AM CDT | Areal Flood Warning | DVN | Clinton, Dubuque, Jackson, Jones | 6 hr |
| Jun 30, 4:39 AM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Scott | 6 hr |
| Jun 30, 5:03 AM CDT | Areal Flood Warning | DVN | Scott | 6 hr |
| Jun 30, 5:49 AM CDT | River Flood Warning | DVN | Benton, Linn | 6 days |
| Jun 30, 8:16 AM CDT | Special Weather Statement | DVN | Des Moines | 59 min |
| Jun 30, 12:05 PM CDT | River Flood Warning | DVN | Johnson, Washington | 10 days |
| Jun 30, 12:05 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 21 days |
| Jun 30, 1:51 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 54 min |
| Jun 30, 2:14 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 61 min |
| Jun 30, 2:17 PM CDT | Tornado Warning | DVN | Benton | 28 min |
| Jun 30, 2:21 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 24 min |
| Jun 30, 2:27 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 48 min |
| Jun 30, 2:38 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Linn | 37 min |
| Jun 30, 2:46 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 44 min |
| Jun 30, 2:53 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 39 min |
| Jun 30, 2:54 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 66 min |
| Jun 30, 2:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 46 min |
| Jun 30, 3:13 PM CDT | Flash Flood Warning | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn | 6 hr |
| Jun 30, 3:18 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson | 42 min |
| Jun 30, 3:44 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson, Scott | 46 min |
| Jun 30, 3:53 PM CDT | Flash Flood Warning | DVN | Keokuk, Louisa, Muscatine, Washington | 6 hr |
| Jun 30, 4:08 PM CDT | Special Weather Statement | DVN | Clinton, Dubuque, Jackson, Scott | 52 min |
| Jun 30, 4:35 PM CDT | Flash Flood Warning | DVN | Scott | 6 hr |
| Jun 30, 6:02 PM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque | 6 hr |
| Jun 30, 6:03 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 8 days |
| Jun 30, 6:03 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 8 days |
| Jun 30, 8:20 AM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 40 min |
| Jun 30, 11:04 AM CDT | River Flood Warning | DVN | Stephenson | 8 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | DVN | Whiteside | 7 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | DVN | Henry | 4 days |
| Jun 30, 4:40 PM CDT | Special Weather Statement | DVN | Stephenson | 50 min |
| Jun 30, 4:50 PM CDT | Special Weather Statement | DVN | Bureau, Henry | 55 min |
| Jun 30, 5:14 PM CDT | Flash Flood Warning | DVN | Henry | 6 hr |
| Jun 30, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
Nearby
River Flood Warnings in Iowa, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.